# SDR 9721489995

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TWO EACH EMERGENCY LIGHTS INOPERATIVE ABOVE THE JUMPSEAT.  MAINTENANCE REPLACED THE B-5-23 POWER SUPPLY, OPERATIONAL CHECK NORMAL.
